# SDR SWIA200515042

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 706 hours, 451 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0918
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 694 hours, 432 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD FLIGHT SPOILERS CAUTION & INBOARD SPOILERONS CAUTION MSG.  REPLACED LEFT INBOARD MULTI FUNCTION SPOILER PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
